Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Barchiesi - F. Cagnetti - N. Fusco

Stability of the Steiner symmetrization of convex sets

created by barchiesi on 17 Dec 2010
modified on 17 May 2013

[BibTeX]

Published Paper

Inserted: 17 dec 2010
Last Updated: 17 may 2013

Journal: J. Eur. Math. Soc.
Volume: 15
Pages: 1245-1278
Year: 2013

Abstract:

The isoperimetric inequality for Steiner symmetrization of any codimension is investigated and the equality cases are characterized. Moreover, a quantitative version of this inequality is proven for convex sets.

Keywords: Steiner symmetrization, quantitative isoperimetric inequality


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1